# SDR ASAA2017080321593

- Difficulty date: August 3, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N526AS
- Make and model: Boeing 737890
- Aircraft serial: 35196
- Aircraft time: 30,762 hours, 10,287 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40011
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON THE LT HORIZONTAL STAB LOWER SKIN. ACFT GROUNDED. CUT OUT THE DAMAGED AREA AND FABRICATED REPAIR FILLERS  AND DOUBLER AND INSTALLED IAW  SRM  55-10-01-2R-11.
